MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPAEDIC SALVAGE SYSTEM REINFORCED YOKE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPAEDIC SALVAGE SYSTEM REINFORCED YOKE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Unstable (1667)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient is considering a right knee arthroplasty revision to address femoral yoke implant fracture approximately fourteen (14) months post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopaedic salvage system poly tibial bushing catalog #: 150476 lot #: 66133305, orthopaedic salvage system rs tibial bearing 12mm catalog #: 161094 lot #: 65677455, orthopaedic salvage system poly lock pin catalog #: 150478 lot #: 66077510, orthopaedic salvage system axle catalog #: 161035 lot #: 65816766, unknown orthopaedic salvage system femoral component catalog #: ni lot #: ni.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient is considering a right knee arthroplasty revision to address femoral yoke implant fracture accompanied by pain, swelling and instability approximately fourteen (14) months post-operatively after a fall.Initial operative notes noted no intraoperative complications.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Radiographic review of x-rays provided confirmed the implant had fractured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ORTHOPAEDIC SALVAGE SYSTEM REINFORCED YOKE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21263749
Report Number0001825034-2025-00214
Device Sequence Number9546067
Product Code KRO
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)330221(10)65676365
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150493
Device Lot Number65676365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/04/2025
05/22/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/25/2025
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexFemale
Patient Weight104 KG